# SDR 2005FA0001265

- Difficulty date: August 23, 2005
- Submitted: September 7, 2005
- Operation: General aviation
- Aircraft: N8268T
- Make and model: Beech F33A
- Aircraft serial: CE1547
- Engine: Cont IO520BB
- System (JASC): 7313 · Fuel Injector Nozzle
- Part: Nozzle
- Part number: 627335D13A
- Condition: Broken
- Location: Engine Fuel
- Part time: 1,433 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON ROUTINE PHASE INSPECTION THE FUEL INJECTOR NOZZLES WERE REMOVED FOR CLEANING, AT THIS TIME THE MECHANIC DIDN’T NOTICE ANY DEFECTS.  THE NOZZLES WERE THEN PLACED IN A CLEANING TANK AND AFTER REMOVING THEM FROM THE TANK THE MECHANIC NOTICED THE RING THAT THE FUEL INJECTOR LINE SEATS TO WAS BROKEN AWAY FROM THE NOZZLE, RECOMMENDATION AT THIS TIME IS TO DO A THROUGH INSPECTION OF THE NOZZLES WHEN THEY ARE REMOVED FOR CLEANING.
